# SDR SWIA200311871

- Difficulty date: April 10, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 28,647 hours, 37,701 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0023
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,844 hours, 7,751 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT IN CRUISE.  ONE SEGMENT NAC FLASHING, REST OK.  FLAP CONTROL FAULT WHEN 25 DEGREES OF FLAPS SELECTED AT APPROXIMATELY 15 DEGREES OF FLAPS, REMAINDER OK.  REMOVED AND REPLACED FLAP CONTROL UNIT IAW EMB120 MM 27-50-06.  OPS CHECK GOOD.
